# SDR 08FDEA04157

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC40092
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE FITTING (ARC4009) OUTBOARD FORWARD BORE MOUNTING HOLE FOUND WITH CORROSION.  RIGHT WING OUTBOARD FLAP INBOARD HINGE FITTING (ARC4009) OUTBOARD FORWARD BORE MOUNTING HOLE PITTING CORROSION REMOVED AS PER EO 1-5750-5008 PART 2.  FINAL HOLE DIAMETER 0.660", MAXIMUM HOLE DIAMETER 0.660" CORROSION STILL EXIST.  FOR FLAP REPLACEMENT REFER TO SNRM N01221.  THIS REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
